# SDR UIEA2020050700983

- Difficulty date: May 3, 2020
- Submitted: May 7, 2020
- Operation: Air carrier
- Aircraft: N249BA
- Make and model: Boeing 747409
- Aircraft serial: 24309
- Aircraft time: 84,834 hours, 16,247 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON UPPER RH WING INBD TE COMPARTMENT AT REAR SPAR, APPROXIMATELY WS SP6.6.( ACCOMPLISHED EI NO T2020A57M-1189 REV 2. JOB COMPLETED AND CONDITION CHECK SATISFIED.  )
